Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey everyone!
So i'm on my second month on accutane . I'm taking 60mg (20mg three times) a day . I'm an African American with naturally light-medium brown skin tone. However, in one month alone my face has turned 4 shades darker no joke. It looks absolutely horrible and it's only my face that has turned this dark. I do use sunscreen spf 30 religiously and the longest i spend in the sun is maybe 5 min and that's walking to and from class on campus. I know accutane makes your skin more sensitive, and for Caucasian people, it makes them more red. But hyperpigmentation on dark skinned folks takes years to repair, and now i feel like i've just messed everything up completely. My lips have gotten so pink and my face is so dark, and with my dark circles (bc of accutane) i literally look like a completely different person. 

I am wondering if any other African Americans have had this experience on accutane and if they stopped or finished the course and if the issue went away.
Thank you !

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×